Georgia, 2010Hail and Damaging Winds in Georgia, June 17, 2010
June 17, 2010 · NWS FFC · 9 events in 7 counties and zones
S. A hot, humid, unstable air mass remained in place in advance of the front, which helped to support the development of scattered thunderstorms during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $636,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A backdoor cold front was moving southwest from the mid-Atlantic region into the southeast U.S. A hot, humid, unstable air mass remained in place in advance of the front, which helped to support the development of scattered thunderstorms during the afternoon. Several of the storms across north Georgia became severe during the afternoon and producing damaging wind gusts. Isolated strong thunderstorms also occurred across central Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 17, 2:45 PM EST, 7 minutes earlier.
Area forecast discussion, Jun 17, 2:45 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU JUN 17 2010
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SHOWERS AND THUNDERSTORMS ARE PUSHING INTO NW GA FROM TN
AND N AL...ASSOCIATED WITH PSEUDO-STATIONARY BACK DOOR FRONTAL
BOUNDARY EXTENDING FROM NC INTO NW TN. INCREASED POPS FOR THE
REMAINDER OF THE AFTERNOON...WITH LIKELY ACROSS NW GA TO ACCOUNT FOR
CURRENT CONVECTIVE ACTIVITY. EXPECT STRONG WINDS AND POSSIBLE
LARGE HAIL WITH THE STRONGER STORMS. ISOLATED SEVERE STORMS ARE
POSSIBLE. THESE STORMS ARE THE FIRST OF TWO WAVES TO IMPACT THE
AREA...WITH ACTIVITY EXPECTED TO DIMINISH OVERNIGHT.
MODELS INITIALIZE WELL WITH THE SURFACE REFLECTION OF THE UPPER HIGH
PRESSURE RIDGE SITUATED ACROSS THE EASTERN US. LOW PRESSURE REMAINS
OVER NEW ENGLAND WITH THE AFOREMENTIONED FRONTAL BOUNDARY EXTENDING
BACK INTO TN. MODELS IN BETTER AGREEMENT WITH THE MOVEMENT OF THE
FRONTAL BOUNDARY INTO GA. HAVE CONTINUED WITH A BIAS TOWARDS
PERSISTENCE...WITH DIURNAL CONVECTIVE ACTIVITY EACH AFTERNOON
THROUGH THE SHORT TERM...BUT GIVEN BOUNDARY PLACEMENT ACROSS THE
STATE...HAVE TENDED TOWARDS SLIGHTLY HIGHER POPS ACROSS THE CENTRAL
CWA. BOUNDARY INFLUENCE REFLECTED IN SWITCH TO EAST WINDS AT THE
SURFACE BY FRIDAY PM...AND WITH GOOD FLOW OFF THE ATLANTIC...AMPLE
MOISTURE ACROSS S GA SHOULD FUEL THOSE PM TSTMS. HIGH PRESSURE RIDGE
ALOFT REMAINS IN PLACE THROUGH THE PERIOD...WITH ANOTHER UPPER LOW
SAILING ACROSS THE NORTHERN PLAINS AND WEAKENING AS IT APPROACHES
THE GREAT LAKES REGION BY SAT PM.
PREVIOUSLY FORECAST HIGHS FOR FRIDAY SEEM SLIGHT TOO WARM WITH THE
MOVEMENT OF THE FRONTAL BOUNDARY INTO THE REGION. HAVE TENDED
TOWARDS WARMER GUIDANCE AHEAD OF THE BOUNDARY FOR FRIDAY LOW
TEMPS...AND HAVE SIDED SLIGHTLY COOLER THAN GUIDANCE HIGHS FRIDAY
ACROSS N GA BEHIND THE FRONT. STAYED WITH A BLEND OF THE MAV MET FOR
SAT TEMPS.
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS SEEM CONSISTENT WITH PUSHING THE LOW PRESSURE SYSTEM FROM THE
GREAT LAKES TO EASTERN CANADA BY SUNDAY AFTERNOON...KEEPING IT SLIGHTLY
MORE TO THE NORTH THAN PREVIOUS MODEL RUNS. ASSOCIATED FRONTAL
BOUNDARY IS DRAGGED BEHIND THE LOW...SETTING UP ALONG THE EASTERN
SEABOARD BY LATE SUNDAY NIGHT. FOR NOW...HIGH PRESSURE RIDGE SEEMS
TO KEEP THE BOUNDARY AT BAY...WITH LITTLE IMPACT TO THE CWA INTO
EARLY NEXT WEEK. OVERALL...NO SIGNIFICANT CHANGES TO THE OVERALL AIR
MASS EXPECTED...AND HAVE CONTINUED WITH DIURNAL CONVECTION WITH WARM
HIGHS AND MILD LOWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 94 71 91 69 / 20 20 20 30 20
ATLANTA 72 92 74 91 72 / 20 20 20 20 20
BLAIRSVILLE 63 88 63 85 63 / 20 20 10 20 20
CARTERSVILLE 67 93 68 91 65 / 20 20 20 20 20
COLUMBUS 74 95 74 95 73 / 20 30 20 30 20
GAINESVILLE 70 91 70 90 70 / 20 20 20 20 20
MACON 71 95 72 93 69 / 20 30 20 30 20
ROME 69 94 69 93 68 / 20 20 10 20 20
PEACHTREE CITY 68 92 68 92 66 / 20 20 20 30 20
VIDALIA 74 94 74 91 73 / 20 30 20 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
31
Hazardous weather outlook, Jun 17, 4:54 AM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 AM EDT THU JUN 17 2010
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
554 AM EDT THU JUN 17 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE.
.SYNOPSIS...
AN UPPER LEVEL RIDGE OVER THE GULF OF MEXICO CONTINUES TO DOMINATE
OUR WEATHER. AN UPPER TROUGH WILL PUSH THROUGH THE REGION TODAY AS
THE CENTER OF THE RIDGE SLIDES SLIGHTLY TO THE WEST.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP
WILL BE FREQUENT LIGHTNING AND HEAVY RAIN. STRONG WINDS AND LARGE
HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS.
.DISCUSSION...
AS WITH THE LAST SEVERAL DAYS...THE HOT...HUMID AIRMASS WILL
REMAIN OVER THE SOUTHEAST. TEMPERATURES WILL AGAIN HEAT UP INTO
THE 90S JUST ABOUT EVERYWHERE...WITH CAPE VALUES AGAIN EXPECTED TO
BE BETWEEN 2000-3000. AS THE UPPER LEVEL TROUGH PUSHES THROUGH
THE AREA THIS AFTERNOON...IT WILL ADD TO THE INSTABILITY...
ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. SOME
OF THESE STORMS MAY REACH SEVERE LEVELS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 17, 11:36 AM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG DAHLONEGA 34.53N 83.98W
06/16/2010 LUMPKIN GA EMERGENCY MNGR
EMERGENCY MANAGEMENT ESTIMATES 200 TREES DOWN
COUNTY-WIDE. ROOF AND/OR AWNING DAMAGE REPORTED TO 2
SCHOOLS, 4 BUSINESSES, AND SEVERAL HOMES.
&&
RGARCIALocal storm report, Jun 17, 12:14 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG DAHLONEGA 34.54N 83.98W
06/16/2010 LUMPKIN GA PUBLIC
MEMBER OF THE PUBLIC REPORTED 25 DOWNED AND BENT TREES.
SEVERAL TREES WERE DEROOTED.
1100 PM TSTM WND DMG GRAY 33.01N 83.54W
06/16/2010 JONES GA COUNTY OFFICIAL
JONES COUNTY 911 REPORTED A COUPLE OF TREES DOWN.
&&
RGARCIASpecial weather statement, Jun 17, 1:04 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT THU JUN 17 2010
GAZ023-034-035-171830-
204 PM EDT THU JUN 17 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BARROW...GWINNETT AND HALL COUNTIES UNTIL 230 PM EDT...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEST BARROW...NORTH AND EAST GWINNETT AND SOUTH HALL COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUGAR HILL...REST HAVEN...BUFORD...FLOWERY BRANCH...CHATEAU
ELAN...THOMPSONS MILL...HOG MOUNTAIN...FORT YARGO STATE
PARK...WINDER...CARL...AUBURN...HARBIN...LAWRENCEVILLE AND GRAYSON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.
16
Special weather statement, Jun 17, 2:16 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT THU JUN 17 2010
GAZ001-002-171945-
316 PM EDT THU JUN 17 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 345 PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW ENGLAND...MOVING SOUTHEAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DADE AND WALKER COUNTIES...INCLUDING AREAS
AROUND LOOKOUT MOUNTAIN...HOOKER...MORGANVILLE...STEPHENSVILLE...
WILDWOOD...NEW ENGLAND...ROSSVILLE...TRENTON...CHATTANOOGA VALLEY...
FAIRVIEW...CLOUDLAND CANYON STATE PARK...RISING FAWN...CHICKAMAUGA...
COOPER HEIGHTS AND CEDAR GROVE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 17, 2:34 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT THU JUN 17 2010
GAZ027-036-172000-
334 PM EDT THU JUN 17 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLARKE AND MADISON COUNTIES UNTIL 400 PM EDT...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLARKE AND MADISON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SANFORD...ILA...SANDY CREEK RECREATION
AREA...NEESE...BARRETTS MILL...DANIELSVILLE...DIAMOND HILL...
WINTERVILLE...HULL...COLBERT AND COMER. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES.
16
Special weather statement, Jun 17, 2:48 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU JUN 17 2010
GAZ002-003-172015-
348 PM EDT THU JUN 17 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WALKER AND CATOOSA COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE SPRING...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BLUE SPRING...BOYNTON...INDIAN SPRINGS...
FORT OGLETHORPE...LAKEVIEW...ROCK SPRING...CHICKAMAUGA...RINGGOLD...
BEAUMONT AND WOOD STATION. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS...INCLUDING INTERSTATE 75 BETWEEN EXITS 353 AND
345. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.
16
Event by event
6 thunderstorm wind, 2 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Catoosa
- When
- June 17, 2:52 PM EST to 2:54 PM EST
- Where
- Catoosa County, 3 mi WSW of Ringgold to 3 mi SW of Ringgold
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 34.903, -85.169
The Catoosa County Emergency Management Director reported that 12 trees were blown down southwest of Ringgold. One tree fell on a home and another fell on a vehicle. A barn was also damaged by thunderstorm wind gusts.
Thunderstorm Wind, Floyd
- When
- June 17, 3:45 PM EST to 4:05 PM EST
- Where
- Floyd County, 1 mi NE of Pinson to 1 mi SE of Lindale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $200,000
- Reported by
- County Official
- Coordinates
- 34.380, -85.058
The Floyd County 911 Center reported that nearly three dozen trees were down across the county. Three homes and two vehicles were damaged from falling trees. Several power lines were also down. The hardest hit area was the Horseleg Creek area.
Hail, Gordon
- When
- June 17, 3:45 PM EST to 3:50 PM EST
- Where
- Gordon County, 1.79 mi SSE of Calhoun David Arpt to 4.44 mi S of Blackwood
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 34.426, -84.918
The Gordon County 911 Center relayed a report of penny-sized hail along Interstate-75 southeast of Calhoun to near the Bartow county line. Two trees were also blown down in this same area.
Lightning, Floyd
- When
- June 17, 3:55 PM EST
- Where
- Floyd County, 1.41 mi ESE of Garden Lakes
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 34.274, -85.206
The Rome News Tribune reported that lightning struck a tree adjacent to a home on Brookwood Avenue in northwest Rome. The tree fell on the home causing the laundry room to cave in.
Thunderstorm Wind, Bartow
- When
- June 17, 3:58 PM EST to 4:30 PM EST
- Where
- Bartow County, Adairsville to 5 mi E of Emerson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $225,000
- Reported by
- Newspaper
- Coordinates
- 34.370, -84.950
The Bartow County 911 Center and the Daily Tribune News of Cartersville reported that more than a dozen trees were down near Adairsville and at least eight trees were down near Red Top Mountain State Park in the far southeast part of the county near Lake Allatoona. Several power lines were also down as a result. The most significant damage was in the Oakland Heights area where several vehicles were damaged from downed trees. A home on Cassville Road was damaged when a tree fell on the structure, which also damaged three adjacent vehicles. The most significant damage was in the Oakland Heights area were several vehicles were damaged from downed trees. In addition, a farm, also on Cassville Road, suffered damage when the roof was blown off a hay barn, several trees were blown down, and at least a couple of cows were injured or killed.
Lightning, Floyd
- When
- June 17, 3:58 PM EST
- Where
- Floyd County, 0.37 mi WNW of Rome
- Property damage
- $75,000
- Reported by
- Newspaper
- Coordinates
- 34.253, -85.186
The Rome News Tribune reported that two homes and vehicle on Virginia Circle, near the Coosa Country Club, were damaged when lightning struck an adjacent tree causing it to fall.
Thunderstorm Wind, Macon
- When
- June 17, 4:05 PM EST to 4:13 PM EST
- Where
- Macon County, 2 mi S of Oglethorpe to 4 mi S of Clearview
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 32.271, -84.070
The Macon County 911 Center reported that five trees were down across the southern part of the county.
Thunderstorm Wind, Polk
- When
- June 17, 4:13 PM EST to 4:35 PM EST
- Where
- Polk County, 3.5 mi W of Seney to 6 mi ESE of Antioch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- County Official
- Coordinates
- 34.080, -85.191
The Polk County 911 Center reported that 15 trees were down across the county.
Thunderstorm Wind, Cherokee
- When
- June 17, 4:28 PM EST to 4:38 PM EST
- Where
- Cherokee County, 2 mi NW of Oak Grove to Oak Grove
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -84.645
The Cherokee County Emergency Management Director reported that one large tree was blown down onto a home in the far southwest part of the county near Lake Allatoona and two large trees were down on power lines seven miles west of Woodstock near the Cobb county line.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Minnesota, June 17, 20102 deaths · 28 injured · $300,000 · EF4 · 32 events
- Tornadoes and Flash Flooding in Minnesota, June 17, 20101 death · 15 injured · $50,000 · EF4 · 67 events
- Tornadoes and Hail in North Dakota, June 17, 20101 injured · EF4 · 30 events
- Tornadoes and Hail in Minnesota, June 17, 20102 injured · $331,000 · EF2 · 29 events
- Tornadoes and Hail in Minnesota, June 17, 2010$2.1 million · EF1 · 18 events
- Tornadoes and Flash Flood in North Dakota, June 17, 2010$1.1 million · EF1 · 27 events
- Tornadoes and Hail in Iowa, June 17, 2010$441,000 · EF0 · 46 events
- Flooding in Iowa, June 17 to 28, 2010$1.0 million · 2 events
- Tornado and Damaging Winds in Wisconsin, June 17, 2010$221,000 · EF1 · 8 events
- Hail and Damaging Winds in Texas, June 17, 2010$425,000 · 1.75 in hail · 12 events
- Flooding in Iowa, June 17 to 30, 2010$550,000 · 5 events
- Flood in Iowa, June 17 to 27, 2010$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242533, 242534, 242535, 246810, 242536, 246809, 242539, 242537, 242538.